Is a Brownian motion skew? - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Scandinavian Journal of Statistics Year : 2014

Is a Brownian motion skew?


We study the asymptotic behavior of the maximum likelihood estimator corresponding to the observation of a trajectory of a Skew Brownian motion, through a uniform time discretization. We characterize the speed of convergence and the limiting distribution when the step size goes to zero, which in this case are non-classical, under the null hypothesis of the Skew Brownian motion being an usual Brownian motion. This allows to design a test on the skewness parameter. We show that numerical simulations that can be easily performed to estimate the skewness parameter, and provide an application in Biology.
Fichier principal
Vignette du fichier
is_a_brownian_skew_final.pdf (1.22 Mo) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

inria-00544442 , version 1 (14-12-2010)
inria-00544442 , version 2 (26-02-2013)
inria-00544442 , version 3 (21-05-2013)
inria-00544442 , version 4 (19-07-2013)



Antoine Lejay, Ernesto Mordecki, Soledad Torres. Is a Brownian motion skew?. Scandinavian Journal of Statistics, 2014, 5 (2), pp.346-364. ⟨10.1111/sjos.12033⟩. ⟨inria-00544442v4⟩
313 View
396 Download



Gmail Facebook X LinkedIn More